NOTES ON GENERALIZED DERIVATIONS OF *-PRIME RINGS


Creative Commons License

KOÇ E. , Rehman N. U.

MISKOLC MATHEMATICAL NOTES, vol.15, no.1, pp.117-123, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.18514/mmn.2014.779
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.117-123

Abstract

Let R be a *-prime ring with characteristic different from two and U not equal 0 be a square closed *-Lie ideal of R. An additive mapping F : R -> R is called an generalized derivation if there exits a derivation d : R -> R such that F(xy) = F(x)y + xd(y). In the present paper, it is shown that U subset of Z if R is a *-prime ring which admits a generalized derivation satisfying several conditions that are associated with a derivation commuting with *.